# SDR 29GA2019021800002

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 38,331 hours, 42,044 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2085
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 56,  CIRCUIT BREAKER L8 TRIPPED IN FLIGHT ( EMERGENCY LIGHTS).  REMOVED AND REPLACED AFT EMERGENCY POWER SUPPLY FOR EXTERNAL LIGHTS AND LEFT EMERGENCY LIGHT ASSEMBLY (PN LLA004305-00 SN 909) OPERATIONAL CHECK OK.
